MathSciNet Relay Station
MathSciNet bibliographic data
MR1544935 Contributed Item
Nagell, Trygve; Darstellung ganzer Zahlen durch binäre kubische Formen mit negativer Diskriminante. (German) Math. Z. 28 (1928), no. 1, 10–29.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement